# SDR ASAA1058108

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,525 hours, 3,076 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 8217
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 24,124 hours, 9,461 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT ABOUT 18,000 FT MSL LEFT DUCT PRESSURE 42 PSI RIGHT 42 PSI, ON LEVEL OFF LEFT 42 PSI RIGHT 12 PSI AT 41 000 FT.  REPLACED THE NR 2 ENG HIGH STAGE VALVE REF MM 36 11 06 000 801 AND 36 11 06 400 801 STEP E THROUGH H. (2) OPS CHECK GOOD.  REPLACED THE NR 2 ENG PRECOOLER CONTROL VALVE REF MM 36 12 02 000 801 AND 36 12 02 400 801 STEP F THROUGH H. (2) OPS CHECK GOOD.  ACCOMPLISHED FIM 36 10 00 810 804, OPS CHECK GOOD.
